# SDR YENA20160510416

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO LWR SKIN FR82 BET STGR 27R-28R, SHEAR CLIP. REF EAMS NR 00405;  REPLACED SHEAR CLIP REF SRM 51-41-01, 51-41-02.
